# SDR REXA2016042400671

- Difficulty date: April 24, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 19,540 hours, 12,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT  & RIGHT FS 280 BEAMS CRACKED.  R & R LT & RT FS 280 CROSSBEAMS IAW SRM 51-42-06-001- 001-A01, 51-42-21-001-001-A01 & 51-42-22-001-001-A01.  THIS IS A MAJOR REPAIR.
